# SDR ZZDA2009189

- Difficulty date: June 6, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE DEPLOYED.  REMOVE AND REPLACED L-1 DOOR SLIDE.
